# SDR ASOA20130628056

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 27,402 hours, 21,062 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ON TAKEOFF, STRONG ODOR OF RAW FUEL IS NOTED COMING THRU THE ENVIROMENTAL SYS.  REPORTED THIS ON ALL THREE FLIGHTS THAT DAY.  OPEN
